MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LOW VOLUME PRE-PUMP BLOODLINE (12/CS); SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. LOW VOLUME PRE-PUMP BLOODLINE (12/CS); SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-2692-6
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
A facility administrator (fa) reported to fresenius that the arterial chamber on the bloodline set filled without opening the clamp and the heparin line occluded and prevented the passage of solution during the patient's hemodialysis (hd) treatment.The reported issue was resolved by replacing the supplies.Additional information was obtained during follow-up.Treatment was performed on a 4008s machine.It was not reported how far into treatment the failure occurred.There was no serious injury or required medical intervention.The patient's estimated blood loss (ebl) was approximately 50 ml.Treatment was restarted on the same machine and completed successfully with new supplies.No loose connections were identified.No defect or damage was noted.The sample was not reported to be available to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
LOW VOLUME PRE-PUMP BLOODLINE (12/CS)
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key18588972
Report Number0008030665-2024-00095
Device Sequence Number7049888
Product Code FJK
UDI-Device Identifier00840861100262
UDI-Public00840861100262
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K001107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number03-2692-6
Device Lot Number22KR01002
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer02/12/2024
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 4008S MACHINE; FRESENIUS 4008S MACHINE; FRESENIUS DIALYZER; FRESENIUS DIALYZER
Patient Age4 YR
Patient SexMale
Patient Weight20 KG